Jump to content
CrazyBoards.org

anon34

Member
  • Content Count

    133
  • Joined

  • Last visited

About anon34

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. Yeah I've tried Zyprexa and it made me twitch everywhere and seroquel didn't do anything :/
  2. Well she has me on Abilify and Latuda which don't seem to be working at all
  3. I'm not sure what our plan is, she gives me advice and prescribes meds if needed or necessary, but only so much of it seems to help. I'm a basket case I guess.
  4. Meds: 500mg Lamictal, 40mg Latuda, 1.5 Klonopin, 30mg Abilify, and pdoc put me back on the Ativan (2mg as needed) for prn if the Klonopin just isn't working or I can't sleep. Yes, she said I could take up to 3, [2mg] at once.
  5. I can't seem to get out of my manic depression. I'm so depressed but elated at the same time. It's exhausting. I finally fell asleep last night but that took 6mg of Ativan per pdoc orders, but yeah last night I was so hyper I didn't want to go to bed, but I was so depressed and was lashing out at my husband. I feel bad for him. Then I kept spiraling down, and I wrote him a letter of how bad I felt and that I'm a waste of time and space and how he's got a deadbeat and pathetic wife. He gave me reassurance and made me feel better and all was okay for awhile, then I took my Ativan and was out. That was my night last night. How was yours? Today I feel ok, but just agitated....We will see what happens.
  6. So does anybody have a problem with this? It seems like little things that would make someone without a MI a little sad, but for me I burst into tears. Seems like someone who would get mad at something small, I get really mad! I ruminate over my thoughts as well too, and I hate it! I wish I didn't have this issue. It just makes me feel like a crappy person all around. Sometimes I think of just going off all of my meds because they don't work. Sigh.
  7. Ok. Thanks for the reality check. I wasn't sure what to do exactly.
  8. So my pdoc prescribed me Klonopin since the lorazepam wasn't working anymore, however she told me to NOT take any more lorazepam and to just take the Klonopin. However, I was shaking and zapping a whole bunch yesterday and finally took a lorazepam and it helped a ton. This morning, I woke up and took a Lorazepam and Klonopin together hoping I don't get the shakes again and feel as though my head is gong to pop off. Is this safe? Any suggestions?
  9. So my hypomania is getting worse, I'm not sleeping much at all. When I wake up I feel like doing all sorts of things, going for a drive, packing boxes and organizing (that's a big one for me), going shopping (another trigger) etc. I took an ambien and my klonopin about 4 am (the second go around) and that hasn't done anything for me. Still active! :/ I couldn't stop talking yesterday either. I think I had like 10 conversations going on at once on my phone and making all sorts of plans. I like hypomania for the most part IF IF IF I have something I want to do, impulsive or not, but when I start to not sleep it gets annoying sometimes. And back to my earlier post. I should of said I like being hypomanic if I'm sleeping too!
  10. So I just got pulled out of my depressive side and now am experiencing hypomania. I'm BP2. I feel like it lasts a few weeks then I'm down in the dumps again. Sometimes I wish I was hypomanic all the time, I'm so happy and productive during my hypomania, but I'll admit the impulsiveness will get me in trouble sometimes. Anyone else have these feelings?
  11. Thank you for the responses and cool video. I appreciate it No idea why she said no lorazepam together.... I've stopped taking the lorazepam and replacing it with klonopin...
  12. I have lorazepam but my pdoc said not to take it with the klonopin...
×
×
  • Create New...